# SDR CHQA201000049

- Difficulty date: February 24, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 23,449 hours, 19,189 cycles
- Engine: Allsn AE3007A
- Engine time: 12,645 hours, 9,944 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE AFT UPPER TRUNNION ON THE RIGHT MAIN LANDING GEAR, A 20MM CRACK WAS FOUND ON THE TRUNNION FITTING ON THE FORWARD OUTBOARD FACE AND AN 8MM CRACK WAS FOUND ON THE WRAPPING AROUND SIDE.  MAINTENANCE REMOVED AND REPLACED THE AFT UPPER TRUNNION IAW IKARUS TI-145-10-035.  NO FURTHER DEFECTS WERE NOTED.
